| Catalog Number |
SCX-800 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition of device.
Event or Problem Description
Healthcare professional reported "implant malposition".This record is for the left -side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a4, a5, b5, b7, h6.
Event or Problem Description
Treatment reported: left implant was repositioned during contra-lateral side surgery on (b)(6) 2025.Device remains implanted.